Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (763 KB) | Metadata | Table of Contents | PRIMS summary
Volume 54, Issue 3, 2018, pp. 469–515
DOI: 10.4171/PRIMS/54-3-2

Published online: 2018-07-23

Hodge–Tate Conditions for Landau–Ginzburg Models

Yota Shamoto[1]

(1) The University of Tokyo, Kashiwa, Japan

We give a sufficient condition for a class of tame compacti fied Landau–Ginzburg models in the sense of Katzarkov–Kontsevich–Pantev to satisfy some versions of their conjectures. We also give examples that satisfy the condition. The relations to the quantum $\mathcal D$-modules of Fano manifolds and the original conjectures are explained in the appendices.

Keywords: Hodge theory, mirror symmetry

Shamoto Yota: Hodge–Tate Conditions for Landau–Ginzburg Models. Publ. Res. Inst. Math. Sci. 54 (2018), 469-515. doi: 10.4171/PRIMS/54-3-2